Skip to Content

Can topiramate cause yeast infections?

Responses (1)

StephanieAlice 4 Dec 2014

Yes, it can. Of the side effects listed, it includes this:

Immunologic

Immunologic side effects have been reported including infection and genital moniliasis.[Ref] (another term for yeast infection)

Flossytreadwell 7 days ago

Yes it certainly can. I have been off & on it at various doses for more than 4 years. They lowered my migraine tablets & upped the topamax to 75mg a day. The white patches & fluid filled spots grew very fast after that. I developed tinea versicolor & developed candida in all my hair follicles. I lost much of my head hair & the yeast was terrible at night. I developed growths in my bits. I lost all hair on my limbs which is slowly returning after ceasing topamax. The yeast (Malassezia AKA candida? turned into an aggressive fungus & the white patches cover my body. I can't get rid of the tongue candida as biofilm protects it. I am scrubbing my tongue with chlorhexidine mouth wash which keeps it down but it's back by next morning. As I said the symptoms are dying down on the skin but it is in my bloodstream now. I will be assessed for treatment for this now once the species of candida has been diagnosed from the tests.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions